# SDR KY7A20210405001

- Difficulty date: April 5, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N31171
- Make and model: Swrngn SA227AC
- Aircraft serial: AC605
- Aircraft time: 34,747 hours, 52,031 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC LEAK IN NOSE GEAR IN FLIGHT.  MX REMOVED AND REPLACED NLG STEERING LINE WITH A NEW NLG STEERING LINE.  MX DID GROUND RUNS AND OPERATIONAL CHECKS WERE GOOD.
